Alert archive / West Virginia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 52, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 31, 2009, 12:00 AM EDT for Meigs County, Ohio; 4 counties in West Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2009, 12:00 AM EDT (04:00 UTC)
- Expired
- May 31, 2009, 12:32 AM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Meigs County, OH, Jackson County, WV, Roane County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 4:49 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 500 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KRLX 310400 SVRRLX OHC105-WVC035-087-105-107-310445- /O.NEW.KRLX.SV.W.0052.090531T0400Z-090531T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 1200 AM EDT SUN MAY 31 2009 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN JACKSON COUNTY IN WEST VIRGINIA... NORTHWESTERN ROANE COUNTY IN WEST VIRGINIA... WESTERN WIRT COUNTY IN WEST VIRGINIA... THIS INCLUDES THE CITY OF ELIZABETH... SOUTHERN WOOD COUNTY IN WEST VIRGINIA... SOUTHEASTERN MEIGS COUNTY IN SOUTHEAST OHIO... THIS INCLUDES THE CITY OF FORKED RUN STATE PARK... * UNTIL 1245 AM EDT * AT 1158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF FORKED RUN STATE PARK...OR NEAR RACINE...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAVENSWOOD PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA. && LAT...LON 3918 8132 3882 8138 3900 8199 3911 8194 TIME...MOT...LOC 0400Z 273DEG 30KT 3903 8190 $$ 08
2 follow-up statements
000
WWUS51 KRLX 310413
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1213 AM EDT SUN MAY 31 2009
OHC105-310423-
/O.CAN.KRLX.SV.W.0052.000000T0000Z-090531T0445Z/
MEIGS OH-
1213 AM EDT SUN MAY 31 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEIGS COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3882 8138 3895 8177 3896 8178 3901 8177
3911 8171 3918 8132
TIME...MOT...LOC 0413Z 273DEG 37KT 3903 8151
$$
WVC035-087-105-107-310445-
/O.CON.KRLX.SV.W.0052.000000T0000Z-090531T0445Z/
ROANE WV-JACKSON WV-WIRT WV-WOOD WV-
1213 AM EDT SUN MAY 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR SOUTHERN WOOD...WESTERN WIRT...NORTHERN JACKSON AND NORTHWESTERN
ROANE COUNTIES IN WEST VIRGINIA...
AT 1211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MORRISTOWN...OR 8 MILES WEST OF ELIZABETH...MOVING EAST
AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEEWEE...REEDY...PALESTINE...GREENCASTLE...LUCILLE AND FREEPORT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3882 8138 3895 8177 3896 8178 3901 8177
3911 8171 3918 8132
TIME...MOT...LOC 0413Z 273DEG 37KT 3903 8151
$$
15000
WWUS51 KRLX 310432
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1232 AM EDT SUN MAY 31 2009
WVC035-087-105-107-310442-
/O.CAN.KRLX.SV.W.0052.000000T0000Z-090531T0445Z/
ROANE WV-JACKSON WV-WIRT WV-WOOD WV-
1232 AM EDT SUN MAY 31 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOOD...WESTERN
WIRT...NORTHERN JACKSON AND NORTHWESTERN ROANE COUNTIES IN WEST
VIRGINIA IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA SIZE HAIL
ARE STILL POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3882 8138 3895 8177 3896 8178 3901 8177
3911 8171 3918 8132
TIME...MOT...LOC 0432Z 273DEG 37KT 3899 8127
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:35 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, May 30, 7:35 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 735 PM EDT SAT MAY 30 2009 .SYNOPSIS... A LOW PRESSURE CENTER MOVES ACROSS TONIGHT. A COLD FRONT CROSSES SUNDAY MORNING. HIGH PRESSURE SUNDAY AFTERNOON INTO EARLY NEXT WEEK. NEXT COLD MOVES IN TUESDAY NIGHT OR WEDNESDAY. && .NEAR TERM /THROUGH SUNDAY/... SHOWERS ALONG FRONT THAT WASHED OUT ACROSS CNTRL WV TODAY HAVE NOT COMPLETELY GONE AWAY...WITH NEW SHOWERS ALREADY FORMING ALONG THIS AXIS IN THE WESTERN PORTION OF THE CWA. EXPECT ACTIVITY WILL CONTINUE TO INCREASE IN THE AFTERNOON HEATING AND IN ADVANCE OF WEAK LOW PRESSURE APPROACHING FROM W KY...ACROSS THE SW PORTION OF THE CWA...THEN WORKING E THIS EVENING. MODELS HAVE BACKED OFF ON PW VALUES AND INSTABILITY...WITH THE JUICIEST AIR TO THE W. FREEZING LEVEL AND STRENGTH OF FLOW CAN STILL SUPPORT MARGINALLY SEVERE HAIL AND WIND IN AND NEAR NE KY WHERE SLT RISK IS. USED NEWLY WRITTEN EDIT AREA FROM MODEL PARAMETER TOOL TO HELP WITH PLACEMENT AND TIMING OF HIGHEST POPS AND BEST CHANCE FOR THUNDERSTORMS. MODELS SHOW PRECIPITATION HANGING ON A LITTLE LONGER IN THE MOUNTAINS EARLY SUNDAY MORNING AS A COLD FRONT MOVES IN FROM THE N. HIGH PRESSURE BEGINS TO BUILD INTO THE AREA BEHIND THE FRONT SUNDAY AFTERNOON BRINGING ABOUT CLEARING. GUIDANCE LOOKS REASONABLE FOR TONIGHT AND SUNDAY...WITH A BLEND WHERE DIFFERENCES SHOW UP IN A HTS-CRW-EKN AXIS SUNDAY. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... FIRST PART OF THE EXTENDED PERIOD WILL REMAIN DRY AS UPPER LEVEL RIDGING OVER THE SE U.S. REMAINS IN CONTROL. THIS WILL CREATE MOSTLY SUNNY SKIES...WITH THE EXCEPTION OF SOME AFTERNOON CU...AND WARMER TEMPERATURES ACROSS THE REGION FOR THE FIRST PART OF THE WORK WEEK. HUMIDITY WILL ALSO BE ON THE INCREASE EARLY IN THE EXTENDED AS THE SURFACE HIGH SHIFTS TO THE EAST...AND FLOW BECOMES MORE SOUTHWESTERLY. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... NAM CONTINUES TO BE FASTER WITH THE FRONT NEXT WEEK. HOWEVER...HAVE CONTINUED TO TREND THE FORECAST MORE TOWARDS THE GFS WHICH IS SLOWER WITH THE BREAK DOWN OF THE RIDGE...BRINGING THE FRONT INTO THE REGION TUESDAY NIGHT/EARLY WEDNESDAY...AND THEN SLOWLY SAGGING SOUTH OF THE REGION. THIS WILL BRING A RETURN OF SHOWERS AND THUNDERSTORMS TO THE REGION ONCE AGAIN. MUCH OF THE FORECAST AREA WILL BEGIN TO DRY OUT TOWARDS THE END OF THE WORK WEEK...ALTHOUGH HAVE CONTINUED TO MAINTAIN AT LEAST A SLIGHT CHANCE OF POPS IN THE FORECAST...MAINLY IN THE SOUTHERN PART OF THE CWA AND OVER THE HIGHER TERRAIN...AS DISTURBANCES CONTINUE TO MOVE THROUGH THE FLOW. MODELS INDICATE ANOTHER FRONT MOVING INTO THE REGION AT THE END OF THE EXTENDED PERIOD. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... COLD FRONT TO SAG DOWN ACROSS SOUTHERN WEST VIRGINIA TONIGHT AND SUNDAY. SCATTERED SEVERE THUNDERSTORMS WITH MVFR TO IFR CONDTIONS WILL BE COMMON THROUGH MIDNIGHT TONIGHT. MVFR OR WORSE LOW CLOUDS ARE LIKELY TO FORM ESPECIALLY IN PLACES WHERE IT RAINS THIS EVENING. FOG IS ALSO POSSIBLE...HAVE CONTINUED MVFR AT EKN. THE COLD FRONT WILL MOVE THROUGH AND OUT OF THE REGION ON SUNDAY POSSIBLY KEEPING PRECIPITATION IN THE MOUNTAINS FOR A LITTLE LONGER. MORNING LOW STRATUS IS LIKELY TO AFFECT MOUNTAINS SUNDAY MORNING BUT...BY MIDDAY...VFR CONDITIONS WILL PREVAIL WITH HIGH PRESSURE MOVING IN. AVIATION OUTLOOK /BEYOND 00Z SUNDAY/... NO SIGNIFICANT WX EXPECTED AT THIS TIME. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/SL/ESS/RPY NEAR TERM...TRM SHORT TERM...ESS LONG TERM...SL AVIATION...JS
Hazardous weather outlook, May 30, 9:36 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 936 PM EDT SAT MAY 30 2009 OHZ066-067-075-076-WVZ009>011-017>020-028>032-038>040-046-047-010145- PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-WIRT-CALHOUN- RITCHIE-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 936 PM EDT SAT MAY 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>016-024>027- 033>037-010145- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN- PUTNAM-KANAWHA-ROANE-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS- 936 PM EDT SAT MAY 30 2009 ...SEVERE THUNDERSTORM WATCH 316 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Local storm report, May 30, 11:03 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1103 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL CHESAPEAKE 38.49N 82.45W
05/30/2009 U1.00 INCH LAWRENCE OH PUBLIC
&&
NNNNLocal storm report, May 30, 11:11 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1111 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL VIENNA 39.33N 81.54W
05/30/2009 U0.25 INCH WOOD WV PUBLIC
EVENT OCCURRED BETWEEN
1040 PM 05/30/2009 AND 1055 PM 05/30/2009
&&
NNNNLocal storm report, May 30, 11:25 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1125 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL RAVENSWOOD 38.94N 81.72W
05/30/2009 U0.25 INCH JACKSON WV PUBLIC
&&
NNNNLocal storm report, May 30, 11:27 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1127 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL HAMLIN 38.28N 82.10W
05/30/2009 U0.75 INCH LINCOLN WV PUBLIC
&&
NNNNLocal storm report, May 30, 11:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1153 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL CHESAPEAKE 38.49N 82.45W
05/30/2009 U1.00 INCH LAWRENCE OH PUBLIC
&&
NNNNLocal storm report, May 30, 11:59 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1159 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL HUNTINGTON 38.40N 82.36W
05/30/2009 U0.75 INCH CABELL WV PUBLIC
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:00 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Meigs | 90 min |
| May 30, 9:17 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 58 min |
| May 30, 10:03 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Jackson, Meigs, Vinton | 43 min |
| May 30, 11:05 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Meigs, Vinton | 38 min |
| May 30, 8:07 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Lincoln, Logan, Wayne | 83 min |
| May 30, 8:20 PM EDT | Tornado Warning | RLX | Cabell, Lincoln, Logan, Wayne | 40 min |
| May 30, 9:56 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam, Wayne | 73 min |
| May 30, 10:36 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Roane, Wirt | 37 min |
| May 30, 10:51 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 84 min |
| May 30, 10:52 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wirt, Wood | 38 min |
| May 30, 11:26 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Mingo, Wayne | 94 min |
| May 30, 11:36 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Ritchie | 31 min |
| May 30, 11:43 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Clay, Jackson, Roane | 62 min |
| May 31, 12:40 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Kanawha, Putnam, Roane | 65 min |
| May 31, 1:16 AM EDT | Severe Thunderstorm Warning | RLX | Wayne | 48 min |
| May 31, 1:19 AM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 56 min |
| May 31, 1:35 AM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 55 min |
| May 31, 2:02 AM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 43 min |
| May 31, 2:16 AM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 59 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2009Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.